Fast Five Quiz: Tardive Dyskinesia Causes and Associated Conditions

Christoph U. Correll, MD

Disclosures

January 19, 2022

TD induced by antidepressants is much less common than TD induced by antipsychotic drugs; however, among older individuals who have a greater likelihood of comorbid conditions, antidepressant-induced TD may occur. Given that older age is associated with shifts in the absorption, distribution, metabolism, and excretion of medications, long-term antidepressant exposure may lead to more medication accumulation and severe side effects.

Learn more about medication-induced TD.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.

processing....